Alert archive / Mississippi / Tornado Warnings in 2023

Tornado Warning 64, NWS Jackson, MS

November 21, 2023Forrest County, Jones County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 21, 2023, 12:02 AM CST for Forrest County, Jones County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 21, 2023, 12:02 AM CST (06:02 UTC)
Expired
Nov 21, 2023, 12:38 AM CST
In force
36 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Forrest County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 20, 3:52 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2023-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2023-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
697 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
452 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

790 
WFUS54 KJAN 210602
TORJAN
MSC035-067-210700-
/O.NEW.KJAN.TO.W.0064.231121T0602Z-231121T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1202 AM CST Tue Nov 21 2023

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  North central Forrest County in southeastern Mississippi...
  Southern Jones County in southeastern Mississippi...

* Until 100 AM CST.
    
* At 1202 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Rawls Springs, or 7 miles north of West
  Hattiesburg, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Moselle and Eastabuchie around 1205 AM CST.
  Laurel around 1215 AM CST.
  Ellisville around 1220 AM CST.
  Ovett and Tuckers Crossing around 1230 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3136 8939 3143 8943 3143 8940 3148 8940
      3174 8900 3163 8894 3148 8894 3143 8912
      3143 8915
TIME...MOT...LOC 0602Z 241DEG 28KT 3143 8939 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
3 follow-up statements
690 
WWUS54 KJAN 210616
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1216 AM CST Tue Nov 21 2023

MSC035-210626-
/O.CAN.KJAN.TO.W.0064.000000T0000Z-231121T0700Z/
Forrest MS-
1216 AM CST Tue Nov 21 2023

...THE TORNADO WARNING FOR NORTH CENTRAL FORREST COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Mississippi.

LAT...LON 3144 8931 3154 8930 3174 8900 3163 8894
      3148 8894 3143 8911
TIME...MOT...LOC 0616Z 250DEG 35KT 3145 8921 

$$

MSC067-210700-
/O.CON.KJAN.TO.W.0064.000000T0000Z-231121T0700Z/
Jones MS-
1216 AM CST Tue Nov 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR SOUTHERN
JONES COUNTY...
    
At 1216 AM CST, a severe thunderstorm capable of producing a tornado
was located near Eastabuchie, or 7 miles north of Petal, moving east
at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Laurel, Ellisville, Moselle, Ovett, and Tuckers Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3144 8931 3154 8930 3174 8900 3163 8894
      3148 8894 3143 8911
TIME...MOT...LOC 0616Z 250DEG 35KT 3145 8921 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
705 
WWUS54 KJAN 210627
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1227 AM CST Tue Nov 21 2023

MSC067-210700-
/O.CON.KJAN.TO.W.0064.000000T0000Z-231121T0700Z/
Jones MS-
1227 AM CST Tue Nov 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOUTHEASTERN JONES COUNTY...
    
At 1227 AM CST, a severe thunderstorm capable of producing a tornado
was located near Ovett, or 9 miles southeast of Ellisville, moving
northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ovett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3143 8919 3154 8922 3168 8897 3163 8894
      3148 8894 3143 8911
TIME...MOT...LOC 0627Z 243DEG 29KT 3149 8911 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
207 
WWUS54 KJAN 210638
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1238 AM CST Tue Nov 21 2023

MSC067-210647-
/O.CAN.KJAN.TO.W.0064.000000T0000Z-231121T0700Z/
Jones MS-
1238 AM CST Tue Nov 21 2023

...THE TORNADO WARNING FOR SOUTHEASTERN JONES COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3143 8919 3154 8922 3168 8897 3163 8894
      3148 8894 3143 8911
TIME...MOT...LOC 0635Z 241DEG 28KT 3153 8902 

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 20, 11:45 PM CST, 17 minutes earlier.

Area forecast discussion, Nov 20, 11:45 PM CST, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1145 PM CST Mon Nov 20 2023

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 958 PM CST Mon Nov 20 2023

The potential for severe thunderstorms will continue the next few
hours across our southeast along and ahead of a cold front. In
addition to damaging wind gusts and a tornado or two, locally
heavy rainfall will also be possible. Surface analysis had a
1008mb over central MS with the trailing cold front back to the
southwest nearly along the Natchez Trace. This surface low was
being supported by a potent shortwave seen on satellite imagery
punching into western Mississippi and rounding the base of the
closed low noted over northeast Missouri and southwest Illinois.
This shortwave will continue moving across our CWA and driving the
bulk of the measurable precipitation east of Mississippi well
before sunrise. Our winds aloft will however rain southwesterly
as an upper level trough axis will remain to our west and this
will help maintain cloud cover and some light drizzle the
remainder of the night. /22/

&&

.DISCUSSION...
Issued at 108 PM CST Mon Nov 20 2023

This Afternoon Through Tonight: A substantial severe weather
threat remains likely, initially beginning across southeast
Arkansas and into eastern Louisiana this afternoon. This activity
spreads across the rest of the area into the evening and overnight
with the threat for tornadoes, some strong, damaging winds, and
hail possible. Flash flooding will not be widespread as storm
motions will be quite rapid with heavy rains relatively brief. In
isolated urban corridors where runoff is maximized with poor
drainage, some ponding along roads will however be possible.

Regarding the meteorological synopsis, a narrow ridge aloft and the
associated surface high that came into our area over the weekend
behind a cold front has now shifted east of our area. This is in
response to a large longwave upper trough moving across the central
portion of the country. With the stronger trough now impinging on
the area, the backside moisture return behind the departing surface
high in combination with lowering surface pressures and enhanced
southerlies ahead of the incoming surface cyclone is resulting in
rapid boundary layer recovery. With only a few hours of deep
southerlies, this is resulting in a narrow, pinched warm sector.
Overtop this narrow zone of deep moisture, lapse rates aloft are not
particularly impressive either and thus the net result on a
thermodynamic level is weak instability overall. Most unstable cape
values (MUCAPE) will likely remain constrained beneath 1500 J/KG for
the area with most areas struggling to reach 1000 J/KG.

In spite of this, strong to extreme wind shear (0-6 km bulk shear at
or above 90 kts) and substantial forcing for ascent associated with
the nose of a very powerful jet advancing into the
downstream/divergent area of the approaching trough will likely be
sufficient to take advantage of the well above seasonal moisture
content and warmth at least within that narrow corridor in the
vicinity of the approaching front. This front will likely be
somewhat convectively modified with storm outflows, but in general
will extend from a surface low that will likely move from southern
Arkansas into northern Mississippi through tonight.

Within the boundary layer, shear will likely begin to further
increase into the early evening as the low level jet begins to
strengthen. Winds at 850 mb will likely increase from 40- 45 kt
to 55-60 kt during the time period. Surface winds will remain
generally backed, southerly to south-southeasterly, until impacted
by storm outflows. This will likely result in 0-1 km SRH values
moving from around 200 m^2/s^2 this afternoon to upwards of 400
m^2/s^2 by evening. Traditional severe weather indices sig tor
parameter (STP) and 0-1 km energy-helicity index (0-1 km EHI)
could end up the 1-2 range. Readers are cautioned to recall that
these numbers may under-represent the risk when the event is known
to be heavily driven by wind shear.

Mesoscale guidance remains insistent that, as might be expected, the
strongest individual storms are likely those that deviate to the
right of the mean flow. The HRRR, for example, suggests the
strongest 0-3 km updraft helicity is likely to occur with such
storms. These storms will likely have transient supercell
characteristics in close proximity to or embedded within the
advancing broken squall. These right-movers, however, will find that
any rightward motion will quickly push the storms into areas of
decreasing low level moisture content and for that reason the
strongest storms may struggle to maintain longevity. Further,
forecast soundings indicate that storms may be relatively low-
topped. The implication could be that storms will rapidly develop
within a narrow but very supportive corridor, becoming mature and
producing severe weather in a rapid fashion, before weakening as
they move northeast. With storm motions quite rapid, this potential
scenario could allow for cell maturity, including tornado
production, to occur rapidly with strong tornadoes possible as well.
These factors, coupled with a potentially messy storm mode yielding
rain wrapping around updrafts and the overnight timing, poses an
increased risk to life and property.

North of the "enhanced" risk, centered approximately along and south
of the I-20 corridor, storms will likely be most intense in
proximity to the warm front. The warm sector will be increasingly
narrow with northward extent within this "slight" risk delineation,
but proximity to the surface low, the warm front and advancing cold
front, and maximized deep layer shear could allow for bowing
structures and wind damage in the more northern areas should one of
these bowing features advance in the vicinity of the diffuse warm
front could be of somewhat greater coverage/longevity than may
otherwise be expected with the meager . The strong tornado threat,
however, will likely be substantially lower in these areas than
within the "enhanced" risk areas to the south.

The hail and flash flood risks do appear to be secondary hazards.
Regarding flash flooding, quickly moving storms and the overall
storm system not lingering, along with antecedent drought
conditions, should help limit the risk except in the more flood
prone, urban areas. For hail, storms that may be somewhat low-
topped, a messy, quasi-linear storm mode, and limited instability
both within the hail growth region aloft and overall will likely
make severe hail reports somewhat uncommon. A hail stone or two as
large as golfball can't be totally ruled out with the best
chances for that being with the earlier storms west of I-55 while
storm mode may be slightly more cellular/discrete and instability
may reach a relative maximum.

It's also worth noting that in the hour or two ahead of the band of
thunderstorms, gusty southerly winds could reach 30-35 mph. Given
the relative proximity to the approaching squall, a wind graphic was
not generated. These winds could down weak limbs sporadically,
potentially causing isolated power interruptions. This could
potentially affect the ability to receive severe weather warnings as
storms approach and is another reminder to have multiple ways to
receive warnings.

Storms finally end from west to east overnight with a cool northwest
wind moving in behind the cold front. /86/

Tomorrow through Monday...

For Tuesday, the cold front will pass through our region with some
lingering showers remaining behind before decreasing in coverage by
the afternoon and evening hours. Drier and colder air will filter
into the area in the wake of the aforementioned cold front.
Temperatures will be slightly below seasonal as highs will be in the
middle to upper 50s and lows will be in the upper 30s to lower 40s.
Patchy frost will be possible for northern Mississippi and near the
Delta region for Wednesday night into Thursday morning. Thursday
will bring the next chance for additional rainfall to our area. A
shortwave trough, located near northern Mexico/South Texas will push
eastward; as a result, rainfall chances will increase across the
CWA. Lack of instability will keep severe weather chances very low
to non-existent for this system. Precipitation chances will range
between 40-50% before decreasing by Friday morning and accumulating
total will range under a quarter inch, which will help alleviate
some of the ongoing drought. Friday through the weekend, quiet
conditions and near seasonal high and low temperatures are
expected. /SW/

&&

.AVIATION...
(06Z TAFS)
Issued at 1125 PM CST Mon Nov 20 2023

As this frontal boundary makes its way eastward out of our region
during the early morning hours, expect a mixture of MVFR and IFR
conditions across most TAF sites along with RA and -RA. Sites
further south (KHBG/KPIB) can experience some TSRA through 10Z
before transitioning to -RA. Low ceilings will continue to prevail
in the wake of the frontal passage tonight with as most sites
will be under MVFR conditions heading into daybreak. LIFR
conditions will prevail at KHEZ through 16Z before improving to
MVFR through the end of this TAF period. /LCP/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       57  64  43  56 /  90  30  20  10
Meridian      60  70  45  57 / 100  30  10  10
Vicksburg     54  61  43  56 /  50  20  10  10
Hattiesburg   63  71  46  60 / 100  30  10  10
Natchez       55  61  43  56 /  60  20  10  10
Greenville    53  59  42  54 /  20  30  10   0
Greenwood     54  60  42  54 /  50  30  10  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

22/SW/LCP

In the hours before

Local storm report, Nov 20, 10:16 PM CST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1016 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Dmg     1 NNE Oak Ridge         32.50N 90.70W
11/20/2023                   Warren             MS   Emergency Mngr

            A couple trees down on Oak Ridge Rd.

&&

CE
Local storm report, Nov 20, 10:17 PM CST, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1017 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Tstm Wnd Dmg     1 ESE Caseyville        31.67N 90.64W
11/20/2023                   Lincoln            MS   Newspaper

            Trees downed along MS 550.

&&

DL
Local storm report, Nov 20, 10:32 PM CST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1032 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     Tstm Wnd Dmg     8 SSE Eddiceton         31.40N 90.74W
11/20/2023                   Franklin           MS   Emergency Mngr

            Mobile home had porch damaged, trees down,
            metal shed damaged, possible tornado.

&&

CE
Local storm report, Nov 20, 11:00 PM CST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1100 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     Tstm Wnd Dmg     5 E Montrose            32.12N 89.15W
11/20/2023                   Jasper             MS   Emergency Mngr

            Trees down on CR 20 near CR 2012.

&&

DL
Local storm report, Nov 20, 11:05 PM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1105 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     Tstm Wnd Dmg     Sanatorium              31.90N 89.78W
11/20/2023                   Simpson            MS   Public

            Multiple downed trees across Simpson County.
            Report via social media.

&&

DL
Special weather statement, Nov 21, 12:00 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
1200 AM CST Tue Nov 21 2023

MSZ066-074-210630-
Jones MS-Forrest MS-
1200 AM CST Tue Nov 21 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FORREST AND
SOUTHWESTERN JONES COUNTIES THROUGH 1230 AM CST...

At 1159 PM CST, Doppler radar was tracking a strong thunderstorm over
Rawls Springs, or near West Hattiesburg, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hattiesburg, Petal, Rawls Springs, Moselle, Eastabuchie, and
Macedonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Mississippi.

&&

LAT...LON 3135 8935 3135 8943 3143 8944 3143 8940
      3150 8940 3160 8918 3143 8914 3134 8915
      3131 8935
TIME...MOT...LOC 0559Z 251DEG 29KT 3140 8938

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 6:18 PM CSTSevere Thunderstorm WarningJANLeake57 min
Nov 20, 6:23 PM CSTTornado WarningJANCopiah, Simpson67 min
Nov 20, 6:26 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson64 min
Nov 20, 6:34 PM CSTTornado Warning Tornado observedJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson56 min
Nov 20, 6:36 PM CSTTornado Warning Tornado observedJANLeake, Neshoba54 min
Nov 20, 7:12 PM CSTTornado WarningJANFranklin, Lincoln63 min
Nov 20, 7:24 PM CSTSpecial Weather StatementJANMadison36 min
Nov 20, 7:29 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith61 min
Nov 20, 7:35 PM CSTTornado WarningJANAdams36 min
Nov 20, 7:38 PM CSTTornado WarningJANSimpson, Smith55 min
Nov 20, 7:51 PM CSTTornado WarningJANSimpson, Smith39 min
Nov 20, 8:00 PM CSTFlash Flood WarningJANCopiah, Simpson2 hr
Nov 20, 8:05 PM CSTTornado WarningJANJefferson Davis, Lawrence, Lincoln55 min
Nov 20, 8:17 PM CSTTornado WarningJANJasper, Smith58 min
Nov 20, 9:02 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale58 min
Nov 21, 12:00 AM CSTSpecial Weather StatementJANJones30 min
Nov 21, 12:41 AM CSTSpecial Weather StatementJANForrest, Lamar34 min
Nov 21, 1:17 AM CSTSpecial Weather StatementJANForrest58 min

Nearby

Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.